# SDR 7AJA20220329004

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N863MB
- Make and model: Snias AS350B3
- Aircraft serial: 7814
- Aircraft time: 3,586 hours, 7,857 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 3,528 hours, 5,427 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING THE RETURN FLIGHT AFTER THE PATIENT HAD BEEN DROPPED OFF, THE MGB CHIP LIGHT ILLUMINATED IN FLIGHT.                                                                                   
   I IMMEDIATELY REDUCED POWER AND LOOKED FOR A SUITABLE LANDING SPOT, USING MY CREW TO HELP LOOK FOR OBSTACLES. I MONITERED THE MGB TEMP AND MGB P LIGHTS. NEITHER ILLUMINATED. UPON LANDING I CONTACTED DISPATCH, MAINTENANCE, AND THE PMOC. THE LANDING WAS CARRIED OUT WITHOUT INCIDENT.       
   INSPECTED CHIP DETECTOR AND PERFORMED FAULT ISOLATION TEST IAW AMM 05-50-00,6-1 AND AMM 60-00-00,1-1 AND FOUND NO DEFECTS.  PERFORMED GROUND RUN AND COULD NOT DUPLICATE.
